Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has anyone else noticed a fluctuation between being dry and oily in the middle of an Accutane course? I had VERY oily skin before going on 40mg/day (I've been on it for 6 weeks) and since being on it and I can pretty much go throughout the day without having to blot at all, which has been a miracle.

A couple days ago I noticed my T-Zone was getting oily again, which I foudn pretty wierd, since my chin and cheeks have started flaking from the dryness. I'm trying to figure out if I did something that threw my course off or something. I started talking Fish Oil suppliments around the same time that I noticed the increased oiliness, so I'm kind of wondering if that is the culprit.

By and large I've read accounts of Fish Oil making people less oily, but there are some cases where people mentioned that it made their skin oilier. Has anyone else noticed an increased amount of oiliness when taking it?

I mentioned it to my derm a couple days ago and she didn't mention any issues with it. I've also been taking Biotin, B-Complex, Vitamin E, and Vitamin D. It might be possible that none of the suppliments I'm taking are at fault, I just found it really odd that my skin would suddenly start getting oily again, after I finally got it to a good dry-level.

I've been going back and forth on moisturizer, using either CeraVe or Olay Complete. Has anyone noticed a shiny/oily appearance when using CeraVe?

Thanks.

Share this post


Link to post
Share on other sites

So I stopped taking Fish Oil for 3 days and my skin went back to being normal again. As long as I moisturize, my face isn't dry at all and I can also go the entire go without getting any bit of oiliness in my T-Zone. I didn't change anything else about my daily regimen other than omitting the Fish Oil.

I was taking 5,000mg/day, so I'm wondering if I should just knock back my dosage. There seem to be too many benefits to being on Fish Oil, that I don't want to stop taking it, but it's apparent to me that 5,000mg/day is making me too oily. I'm going to cut my daily dosage in half and see how it turns out in a couple days to a week.

Share this post


Link to post
Share on other sites

I started accutane a month ago and for the whole month (except for the first few days) I was oil free. Now oil seems to be coming back. It's not a lot but it is enough to make me feel self conscious and blot it away. Anyone else get this too?

Share this post


Link to post
Share on other sites

I have noticed this but I don't think its the product of Accutane. Rather, it's Accutane in combination with your weekend habits.

I am dry as hell Sunday through Tuesday because I get so dehyrdated from getting hammered all weekend and not applying moisturizer during that time. Then once I start feeling dry I over-compensate by applying a ton.

That's my perception of it at least.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×